Join the 'Tardive Dyskinesia' group to help and get support from people like you.
Tardive Dyskinesia Questions
Related terms: Tardive, Dyskinesia
We found 89 questions associated with the 'Tardive Dyskinesia' topic.
Posted 21 Sep 2010 by • 12 answers
My mother has taken Reglan for years, but has now come off the drug because of a diagnosis of tardive dyskinesia. Her symptoms are very bad to the point where we thought she had parkinson's disease. She is diabetic, has GERD and also Gastroparesis and the Reglan did help in digestion. Now we ...
Posted 4 Feb 2012 by • 12 answers
suffering from this? Not to have a pity party, but these are my symptoms: Abnormal, uncontrollable tongue movements which cause me to rub my tongue against my teeth, causing unbearable pain. lip-biting and pursing and smacking lips (very unsightly and also very painful), tightening of my jaw and ...
Posted 27 Feb 2012 by • 9 answers
First I'd like to express my appreciation for the care and support that I have received from everyone. But I have a question. Is anyone in the Tardive Dyskinesia group actually suffering from the disorder? I am going through so much pain and anxiety from this disorder and all the ways it has ...
Posted 24 Jun 2012 by • 9 answers
... sensations around my mouth. It
Posted 21 Dec 2013 by • 6 answers
I was recently diagnosed with gastroparesis and the Dr has prescribed reglan. I haven't started taking it yet due to reading about the side effects of it. The one that most concerns me is tardive dyskinesia. How common is it for people to get that while taking this med? I wouldn't be so ...
Tardive Dyskinesia - I have had TD for 3 years now, since stopping use of several years of Ability.?
Posted 22 Jul 2018 by • 3 answers
... I'm trying to control with klonipan but doesn't help much. I'm scared of the side effects of the 2 new drugs for treatment. Any input would be appreciated!
Posted 10 Mar 2016 by • 6 answers
Hi, I'm from Poland and I have tardive dyskinesia before using abilify. Is it possible to cure it? Without drugs? Because I had take it only four months and I had akathisia and doctor have me also akineton. I am only 23 years old. I have schizotypic disorder. Please answer. I need help.
Posted 5 Feb 2013 by • 2 answers
just took one first dose of this med. .05 trying to get relief from td. very anxious don't know very much about med. would appreciate it if anyone has tried this. i have severe mouth involuntary movements 24/7 for approx. 3 or more months. won't go away. i am only taking 2 mg. of ...
Posted 22 Mar 2013 by • 3 answers
I've been on lexapro for 6-7 months, 20 mg, can it cause tardive dyskinesia? How do I wean off of lexapro? My pdoc told me that lexapro could have not been the cause and that the 2.5 mg of abilify I took was the reason for it. I only took abilify for two weeks and I stopped, then ...
Posted 19 Apr 2012 by • 9 answers
This is more of a thank you and update than it is a question. Your prayers and encouragement have all begun to work for me. I have so many blessings going on right now! My psych has finally begun to listen and respond to me. He has given me the meds I need to control some of the fear, anxiety and ...
Posted 15 Jun 2012 by • 6 answers
Just spoke to my Neuro. and he suggested this when I said I didn't want Clonipin for Tardive Dyskinesia. What do you think?
Posted 28 Mar 2016 by • 6 answers
I started having symptoms about three weeks ago after taking latuda for about 2 weeks, but wondering if the tongue rolling around my teeth and protruding is from taking zyprexa off and on for about 4 years. wondering if td can go away on it's own or if it's irreversible
Posted 30 Dec 2010 by • 3 answers
Hi there, I recently am on medication of Seroquel 100mg every night for my anxiety and severe insomnia. After less than 3 months, I found my left leg sometimes have involuntary movement (some little tic inside my leg), it is very very mild but I am afraid of developing TD, tardive dyskinesia. I ...
Posted 26 Jun 2011 by • 6 answers
... If so, what are your symptoms? Are you taking any meds to help ease up on the side effects of Lexapro?
Posted 4 Feb 2012 by • 5 answers
I have recently been diagnosed (finally) with a severe case of Tardive Dyskinesia. Is anyone else suffering from this? Not to have a pity party, but these are my symptoms: Abnormal, uncontrollable tongue movements which cause me to rub my tongue against my teeth, causing unbearable pain. lip-biting ...
Related Condition Support Groups
Related Drug Support Groups
propranolol, clonidine, ropinirole, pramipexole, bromocriptine, vitamin e, chlordiazepoxide, tetrabenazine, Ingrezza, view more... Austedo, Alpha E, apomorphine, Aquasol E, Amino-Opti-E, Vita-Plus E Natural, valbenazine, Nutr-E-Sol, E-400 Clear, Aquavite-E, Aqua-E, Aqua Gem-E, E-600, E-Gems, deutetrabenazine, E Pherol